疾病
Cyanide poisoning
Cyanide poisoning is a toxic emergency in which cyanide blocks cytochrome oxidase in cells, halting aerobic respiration so that tissues cannot use oxygen. It is rare, and exposure usually follows inhalation of hydrogen cyanide gas, most often from burning plastics and other synthetic materials in fires, or ingestion…
最後更新 來源: WHO, NIH NCBI StatPearls
僅供醫療專業人員參考。本頁為簡要摘要,並非醫療建議,亦不能取代官方仿單或臨床判斷。開立處方或調劑前請務必核實。
本頁的臨床內容僅提供英文版。
重點資訊
- Condition type
- Miscellaneous
- Linked medicines
- 1
概述
Cyanide poisoning is a toxic emergency in which cyanide blocks cytochrome oxidase in cells, halting aerobic respiration so that tissues cannot use oxygen. It is rare, and exposure usually follows inhalation of hydrogen cyanide gas, most often from burning plastics and other synthetic materials in fires, or ingestion of cyanide salts, certain plants and cyanogenic chemicals. Prolonged infusion of certain vasodilator drugs can also release cyanide. Symptoms begin within seconds to minutes after inhalation and include headache, giddiness, confusion, rapid breathing, flushing, nausea, convulsions and loss of consciousness, with low blood pressure and cardiac arrhythmias in severe cases. No single readily available test confirms the diagnosis, so assessment is clinical, supported by findings such as marked lactic acidosis. Treatment is urgent and covers removal from exposure, high-concentration oxygen, resuscitation and supportive care, and a cyanide antidote such as hydroxocobalamin.
何時應就醫
Seek urgent care for severe symptoms that come on suddenly, for difficulty breathing, or for drowsiness or confusion. See a doctor when symptoms persist, keep coming back, or affect daily life. Call the local emergency number for any symptom that is sudden and severe. This page is a reference for healthcare professionals and does not replace an assessment.
使用藥品
來源
- Hydrogen cyanide fact sheet — WHO (accessed 2026-10-25)
- Cyanide Toxicity - StatPearls — NIH NCBI StatPearls (accessed 2026-10-25)
常見問題
What is Cyanide poisoning?
Cyanide poisoning is a toxic emergency in which cyanide blocks cytochrome oxidase in cells, halting aerobic respiration so that tissues cannot use oxygen. It is rare, and exposure usually follows inhalation of hydrogen cyanide gas, most often from burning plastics and other synthetic materials in fires, or ingestion…
What type of condition is Cyanide poisoning?
MediHelp files Cyanide poisoning under Miscellaneous. Related conditions and medicines are listed in the Diseases A-Z and on the medicine pages that link here.
Which medicines are used for Cyanide poisoning?
MediHelp links 1 medicines to Cyanide poisoning, for example Hydroxocobalamin. The drug of choice and further sections open after sign-in.
When should someone with Cyanide poisoning see a doctor?
Seek urgent care for severe symptoms that come on suddenly, for difficulty breathing, or for drowsiness or confusion. See a doctor when symptoms persist, keep coming back, or affect daily life. Call the local emergency number for any symptom that is sudden and severe. This page is a reference for healthcare professionals and does not replace an assessment.
在 MediHelp App 中取得完整藥品專論、劑量資訊與交互作用檢查
在 MediHelp App 中開啟完整參考資料、檢查多種藥物間的交互作用,並使用劑量工具。